MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. Transpac® IV Monitoring Kit, 84", Disposable Transducer, 3 ml Squeeze Flush Devi; transducer, blood-pressure, extravascular

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. Transpac® IV Monitoring Kit, 84", Disposable Transducer, 3 ml Squeeze Flush Devi; transducer, blood-pressure, extravascular
Catalog Number 46115-68
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a transpac iv monitoring kit 84 inches disposable transducer, 3 ml squeeze flush device, macro drip un-bonded reported that the cvp waveform was not displaying appropriately on the monitor.The rn troubleshot the cvp line and identified a crack in the tubing at the connection to the stopcock.Normal saline was noted to be leaking onto the bed for an unknown duration before the issue was recognized.Following identification of the leak, all cvp tubing was replaced.There was no patient involvement.
 
Additional Manufacturer Narrative
The device is available for evaluation; however, has not been received.

Brand Name
Transpac® IV Monitoring Kit, 84", Disposable Transducer, 3 ml Squeeze Flush Devi
Common Device Name
transducer, blood-pressure, extravascular
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. NA 22790
MX  22790
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50777260
Report Number9617594-2026-01267
Device Sequence Number9792119
Product Code DRS
UDI-Device Identifier00887709087040
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number46115-68
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown